# SDR DALA13066039209

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT RBL 22, BS 674.   TASK 53-211-02.  REMOVED SEAT TRACK. FABRICATED AND INSTALLED NEW SEAT TRACK FROM BS 579+12 TO 674+12, RBL 22 IAW SRM 51-30-01, 51-30-05, AND 51-40-01, FIG 6.
